# SDR SIMA200208305

- Difficulty date: February 20, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CORROSION FOUND ALONG FUSELAGE SKIN EDGE JUST BELOW BATTERY COMPARTMENT ACCESS DOOR.  BLENDED, INSPECTED DAMAGE AND IT WAS ACCEPTED AS IS IAW EMB GST 0623/02.  (M)
